# SDR CA160209009

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NLG DOORS FAILED TO OPEN FOR NORMAL GEAR EXTENSION. ACC CREW NO AMBER DOOR INDICATION WHILE GEAR WAS SELECTED DOWN, ONLY RED INDICATION FOR NLG WAS SHOWN. INDICATION AND SEQUENCE OF MLG EXTENSION WAS NORMAL. ALTERNATE EXTENSION PERFORM BY PIC SUCESSFULLY. AS SOON AS NLG ALTERNATE RELEASE HANDLE WAS PULLED, DOORS OPENED IMMEDIATELY AND NLG EXTENDED WITHOUT PROBLEMS  MAINTENANCE FOUND NLG DOOR ACTUATOR INTERNAL LEAKING.
